# SDR 0001299615

- Difficulty date: April 12, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N615NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47129
- Aircraft time: 63,938 hours, 58,545 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN AT AFT EDGE OF FWD CARGO DOOR OPENING JUST FORWARD OF CENTER STOP.   EA 96-172380.  L/P 1424815
